An uncertainty principle on Sturm-Liouville hypergroups

Radouan Daher, Takeshi Kawazoe

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

As an analogue of the classical uncertainty inequality on the Euclidean space, we shall obtain a generalization on the Sturm-Liouville hypergroups (R+, *(A)). Especially, we shall obtain a condition on A under which the discrete part of the Plancherel formula vanishes.

Original languageEnglish
Pages (from-to)167-169
Number of pages3
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume83
Issue number9
DOIs
Publication statusPublished - 2007 Sep

Keywords

  • Hypergroup
  • Sturm-Liouville
  • Uncertainty principle

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An uncertainty principle on Sturm-Liouville hypergroups'. Together they form a unique fingerprint.

  • Cite this